# SDR SWAA2021120840166

- Difficulty date: November 3, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 52,674 hours, 31,240 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PASSENGER CABIN CREASE BEAM WEB SHOW SIGNS OF UPPER SURFACE CORROSION AT BS 727E+1,  RBL 67.5,  WL 208.1.  CLEANED CORROSION ON AREA IAW SRM 53-60-13-1A-1. AFTER FURTHER INSPECTION AREA WAS FOUND TO BE CRACKED.  REMOVED WEB IAW SRM 51-40-02. FABRICATED NEW WEB IAW DWG 146A5925.  FABRICATED PART HEAT TREATED AND FORM OP84. TREATED AND PRIMED THE CREASE BEAM WEB IAW AMM 51-21-41-370-802, AND AMM 51-21-72-370-804.   INSTALLED THE CREASE BEAM WEB IAW SRM 51-40-02, AND DWG 146A5900.
